# SDR USAA2011061700001

- Difficulty date: June 16, 2011
- Submitted: June 24, 2011
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 36,105 hours, 13,072 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TPA - EEL - EMERGENCY LIGHTS ROW 31 LEFT INOP.  FOUND WIRE BROKEN ON SEAT HARNESS.  REPLACED EMERGENCY LIGHT HARNESS.
